# SDR SQ7A012002

- Difficulty date: February 6, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N282
- Make and model: Boeing 727251
- Aircraft serial: 21161
- Aircraft time: 58,200 hours, 40,000 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YXD - during scheduled maintenance a crack was found in the L/H wing upper surface stringer @ WS 686.5, second stringer from aft.Repaired crack per Service bulletin 727-57A-159, figure 18.
